Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 13 (2017), 017, 13 pages      arXiv:1701.00931

Klein's Fundamental 2-Form of Second Kind for the $C_{ab}$ Curves

Joe Suzuki
Department of Mathematics, Osaka University, Machikaneyama Toyonaka, Osaka 560-0043, Japan

Received January 05, 2017, in final form March 11, 2017; Published online March 16, 2017

In this paper, we derive the exact formula of Klein's fundamental 2-form of second kind for the so-called $C_{ab}$ curves. The problem was initially solved by Klein in the 19th century for the hyper-elliptic curves, but little progress had been seen for its extension for more than 100 years. Recently, it has been addressed by several authors, and was solved for subclasses of the $C_{ab}$ curves whereas they found a way to find its individual solution numerically. The formula gives a standard cohomological basis for the curves, and has many applications in algebraic geometry, physics, and applied mathematics, not just analyzing sigma functions in a general way.

Key words: $C_{ab}$ curves; Klein's fundamental 2-form of second kind; cohomological basis; symmetry.

pdf (340 kb)   tex (15 kb)


  1. Ayano T., Sigma functions for telescopic curves, Ph.D. Thesis, Osaka University, 2013.
  2. Baker H.F., Abelian functions. Abel's theorem and the allied theory of theta functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995.
  3. Buchstaber V.M., Enolski V.Z., Leykin D.V., Hyperelliptic Kleinian functions and applications, in Solitons, Geometry, and Topology: on the Crossroad, Amer. Math. Soc. Transl. Ser. 2, Vol. 179, Amer. Math. Soc., Providence, RI, 1997, 1-33, solv-int/9603005.
  4. Buchstaber V.M., Enolski V.Z., Leykin D.V., Kleinian functions, hyperelliptic Jacobians and applications, Rev. Math and Math. Phys. 10 (1997), no. 2, 1-125.
  5. Buchstaber V.M., Enolski V.Z., Leykin D.V., Rational analogues of abelian functions, Funct. Anal. Appl. 33 (1999), 83-94.
  6. Buchstaber V.M., Enolskii V.Z., Leykin D.V., Uniformization of Jacobi varieties of trigonal curves and nonlinear differential equations, Funct. Anal. Appl. 34 (2000), 159-171.
  7. Buchstaber V.M., Enolski V.Z., Leykin D.V., Multi-dimensional sigma-functions, arXiv:1208.0990.
  8. Buchstaber V.M., Leykin D.V., Addition laws on Jacobians of plane algebraic curves, Proc. Steklov Inst. Math. 251 (2005), 49-120.
  9. Cassels J.W.S., Flynn E.V., Prolegomena to a middlebrow arithmetic of curves of genus $2$, London Mathematical Society Lecture Note Series, Vol. 230, Cambridge University Press, Cambridge, 1996.
  10. Eilbeck J.C., Enolski V.Z., Matsutani S., Ônishi Y., Previato E., Abelian functions for trigonal curves of genus three, Int. Math. Res. Not. 2008 (2008), rnm 140, 38 pages, math.AG/0610019.
  11. Eilbeck J.C., Enolskii V.Z., Leykin D.V., On the Kleinian construction of abelian functions of canonical algebraic curves, in SIDE III - Aymmetries and Integrability of Difference Equations (Sabaudia, 1998), CRM Proc. Lecture Notes, Vol. 25, Amer. Math. Soc., Providence, RI, 2000, 121-138.
  12. England M., Eilbeck J.C., Abelian functions associated with a cyclic tetragonal curve of genus six, J. Phys. A: Math. Theor. 42 (2009), 095210, 27 pages, arXiv:0806.2377.
  13. Galbraith S.D., Paulus S.M., Smart N.P., Arithmetic on superelliptic curves, Math. Comp. 71 (2002), 393-405.
  14. Klein F., Ueber hyperelliptische Sigmafunctionen, Math. Ann. 27 (1886), 431-464.
  15. Klein F., Ueber hyperelliptische Sigmafunctionen, Math. Ann. 32 (1888), 351-380.
  16. Miura S., Error-correcting codes based on algebraic geometry, Ph.D. Thesis, University of Tokyo, 1998.
  17. Nakayashiki A., On algebraic expressions of sigma functions for $(n,s)$ curves, Asian J. Math. 14 (2010), 175-211, arXiv:0803.2083.
  18. Suzuki J., Miura conjecture on affine curves, Osaka J. Math. 44 (2007), 187-196.

Previous article  Next article   Contents of Volume 13 (2017)